Rotational Linear Discriminant Analysis Using Bayes Rule for Dimensionality Reduction

There are no files associated with this record.

Title Rotational Linear Discriminant Analysis Using Bayes Rule for Dimensionality Reduction
Author Sharma, Alokanand; Paliwal, Kuldip Kumar
Year Published 2006
Publisher Science Publications
Citation Journal of Computer Science, Vol. 2(9), pp. 754-757
Peer Reviewed Yes
Published Yes
Alternative URI http://www.scipub.org/fulltext/jcs/jcs29754-757.pdf
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice